Anxiety and Depression Support

Blip!

Hiya. I have been suffering with anxiety and low mood and on citalopram for just over 12 weeks now. And i started to notice a real difference around week 10. Feeling like my self a bit more and the anxiety was very low. I controlled it well all over Christmas and had a lovely day.

However I have been menstruating for the last four days and my anxiety has returned as has the low mood. I was always more tearful around this time of the month anyway but nothing I couldn't handle.

What I am asking is if any of you ladies find that your symptoms become worse around this time?

I'm hoping that it's not the meds not working but just because it's my time of the month xx

1 Reply
oldestnewest

Hi Rox92, I wouldn't give up on the citalopram just yet. Could be the hormonal fluctuations during your cycle that are dampering the effects. You may need a dosage adjustment during those times and should consult your dr about that. i was just switched off the citalopram as it interacts with a new med that I am taking for neuropathy/fibromyalgia. The new med has a anti-anxiety component to it but I think I need for the dosage to be adjusted as I have been a bit difficut to live with lately. Happy New Year to you and yours. Kind Regards,

Jeffery

Reply

You may also like...